# SDR UPS99231069

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI LOWER FLANGE OF BS 600 FLOORBEAM CORRODED BL 0-RBL 25 WL 200     CORROSION CLEAN UP BEYOND ACCEPTABLE LIMITS.  REMOVED AND REPLACED LOWER CHORD LBL 18 TO RBL 31 PER ER 99-6268 AND SRM 53-10-1.
